`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 8,Number 3,     September 2016

1

Neighboring extremal optimal control for mechanical systems on Riemannian manifolds    Pages : 257 - 272

Anthony M. Bloch,  Rohit Gupta and Ilya V. Kolmanovsky

 Abstract       References       Full Text      Related Articles

2

Shape analysis on Lie groups with applications in computer animation    Pages : 273 - 304

Elena Celledoni,  Markus Eslitzbichler and Alexander Schmeding

 Abstract       References       Full Text      Related Articles

3

The projective symplectic geometry of higher order variational problems: Minimality conditions    Pages : 305 - 322

Carlos DurĂ¡n and Diego Otero

 Abstract       References       Full Text      Related Articles

4

Minimal geodesics on GL(n) for left-invariant, right-O(n)-invariant Riemannian metrics    Pages : 323 - 357

Robert J. Martin and Patrizio Neff

 Abstract       References       Full Text      Related Articles

5

An approximation theorem in classical mechanics    Pages : 359 - 374

Cristina Stoica

 Abstract       References       Full Text      Related Articles